Personal Webpage of Adrien Laurent



  1. Karine Beauchard, Adrien Laurent, Frédéric Marbach, Control theory and splitting methods, arXiv:2407.02127.
  2. Eugen Bronasco, Adrien Laurent, Hopf algebra structures for the backward error analysis of ergodic stochastic differential equations, arXiv:2407.07451.
  3. Adrien Laurent, The Lie derivative and Noether's theorem on the aromatic bicomplex for the study of volume-preserving numerical integrators, arXiv:2307.07984, Journal of Computational Dynamics, Special issue on mechanics, computation and their math foundations, 2024, 11(1): 10-22.
  4. Adrien Laurent, Hans Z. Munthe-Kaas, The universal equivariance properties of exotic aromatic B-series, arXiv:2305.10993, To appear in Found. Comput. Math.
  5. Adrien Laurent, Robert I. McLachlan, Hans Z. Munthe-Kaas, Olivier Verdier, The aromatic bicomplex for the description of divergence-free aromatic forms and volume-preserving integrators, arXiv:2301.10998, Forum of Mathematics Sigma 11 (2023), E69.
  6. Adrien Laurent, A uniformly accurate scheme for the numerical integration of penalized Langevin dynamics, arXiv:2110.03222, SIAM J. Sci. Comput. 44 (2022), no. 5, A3217-A3243.
  7. Adrien Laurent, Gilles Vilmart, Order conditions for sampling the invariant measure of ergodic stochastic differential equations on manifolds, arXiv:2006.09743, Found. Comput. Math. 22 (2022), 649–695.
  8. Adrien Laurent, Gilles Vilmart, Multirevolution integrators for differential equations with fast stochastic oscillations, arXiv:1902.01716, SIAM J. Sci. Comput. 42 (2020), no. 1, A115–A139.
  9. Adrien Laurent, Gilles Vilmart, Exotic aromatic B-series for the study of long time integrators for a class of ergodic SDEs, arXiv:1707.02877, Math. Comp. 89 (2020), 169-202.